International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

Study of some important theorem on a fuzzy prime radical and fuzzy prime ideal of Gamma- Ring


Author(s): Dr. PK Mishra, Sandhya Verma and Dr. AK Agrawal

Abstract: Fuzzy Prime radical and fuzzy primary ideal of Γ a -ring and have derived several interesting and appealing result on it.

Pages: 13-14 | Views: 845 | Downloads: 25

Download Full Article: Click Here
How to cite this article:
Dr. PK Mishra, Sandhya Verma and Dr. AK Agrawal. Study of some important theorem on a fuzzy prime radical and fuzzy prime ideal of Gamma- Ring. International Journal of Statistics and Applied Mathematics. 2016; 1(4): 13-14.
Call for book chapter
International Journal of Statistics and Applied Mathematics